# SDR SCNA00121

- Difficulty date: November 21, 2000
- Submitted: November 24, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 63,611 hours, 25,065 cycles
- Engine: Pwa JT8D17
- Engine time: 62,291 hours, 35,384 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Computer
- Part number: 6589385
- Part serial: 6152683
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT INITIAL POWER UP A SERIES OF COMPRESSOR STALLS OCCURRED ON THE NUMBER TWO ENGINE.  THE TAKEOFF WAS ABORDED AND THE AIRCRAFT RETURNED TO GATE.  REMOVED AND REPLACED THE PRBC, OPERATIONAL CHECKS GOOD.  THE INLET AND EXHAUST OF NUMBER TWO ENGINE WERE INSPECTED, NO DEFECTS NOTED.
